# SDR SWAA2023072572354

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS907 TO BS 927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT 2023-409644<[01] REPLACED ANGLE (STIFFENER) LOCATED BS907 TO BS 927 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 147A7221; SHEET 24; REV.- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED STEP 1 COMPLETE RII
